... me unhappy
Fluoxetine - Why is Prozac making me depressed? I have been taking it for 1 month and it is making?
- 16 Dec 2015 by Nortenjar
- 27 May 2016
- prozac, depression, obsessive compulsive disorder, fluoxetine, major depressive disorder, anxiety and stress, borderline personality disorder
Hi, Nortenjar! It's fairly common when starting Prozac or any of the antidepressants for it to seem as if your symptoms worsen. but that generally only lasts for a few days to several weeks. You may find that anyday now you'll be feeling better ~ that often occurs at about 4 weeks but if your low mood persists much longer notify your doctor and let him/her what's going on and that you're feeling worse. Perhaps another medication would be better for you and that's not unusual either. Many of us have gone through that trial-and-error period before we found the right med(s) for us.
Best wishes. Don't be afraid to call your doctor if you need to. WCV
Ironically, antidepressants can cause depression to become worse. If you watch the commercials and listen to the "quick speaking voice" while they are dancing around the grass in their bare feet... lol - It does state that anti depressants can cause depression to worsen and cause suicidal thoughts... etc... If you are feeling worse, please contact your prescribing doctor asap!!! Maybe it is not working well with your genetic make up - or maybe you need a higher dose. However, you must address this issue so you dont feel worse!! All the best...
Prozac is NOT the tablet for you. Go back to your doctor. a.s.a.p. to get tablet changed pronto. I got the same reaction, and am now happy, with changed meds. You are not a failure, it's just the Prozac that makes you feel like that. There IS a light at the end of the tunnel. Good Luck. luv Lynda. XXXX.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 17 and I just started taking Fluoxetine, and I am reading info pages and stuff online about it?
Posted 1 May 2010 • 4 answers
Posted 20 Jan 2015 • 1 answer
Posted 2 May 2015 • 4 answers
Posted 26 Sep 2016 • 1 answer
Posted 9 Oct 2016 • 2 answers